MathSciNet Relay Station
MathSciNet bibliographic data
MR816434 (87d:35008) 35A05 (35Q99 78A25 81D25)
Nakamitsu, Kuniaki; Tsutsumi, Masayoshi The Cauchy problem for the coupled Maxwell-Schrödinger equations. J. Math. Phys. 27 (1986), no. 1, 211–216.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement